General inverse problems for regular variation

Research output: Contribution to journalJournal articleResearchpeer-review


Regular variation of distributional tails is known to be preserved by various linear transformations of some random structures. An inverse problem for regular variation aims at understanding whether the regular variation of a transformed random object is caused by regular variation of components of the original random structure. In this paper we build on previous work, and derive results in the multivariate case and in situations where regular variation is not restricted to one particular direction or quadrant.
Original languageEnglish
JournalJournal of Applied Probability
Pages (from-to)229-248
Publication statusPublished - 2014

Number of downloads are based on statistics from Google Scholar and

No data available

ID: 130020735